# SDR YENA2023041900411

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 020
- Aircraft time: 44,317 hours, 28,777 cycles
- System (JASC): 3400 · Navigation System
- Part: Isis
- Part number: C16393AA02
- Part serial: C16393000528
- Condition: Failed
- Location: Unknown
- Part time: 37,340 hours, 24,040 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1109, BOS-NAS. (AIRCRAFT DIVERTED TO JFK) ' IESS DISPLAYS "OUT OF ORDER"; REMOVED AND REPLACED IES DISPLAY DUE TO INTERMIT "OUT OF ORDER" MSG PER AMM 34-11-01. OPS TEST PER 34-11-00-710-801. NO FURTHER DEFECTS WERE NOTED. A/C OK FOR SERVICE.'
